# SDR HALA2020030400051

- Difficulty date: March 4, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N393HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 30,095 hours, 4,768 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cover
- Condition: Missing
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPEN - LEFT HAND WING FIXED FLAP FAIRING #5 MISSING FWD MOST COVER. // AWAITING PARTS. REPLACED MISSING FLAP FAIRING COVER. SECURITY CHK OK.
